# SDR REXA2012110101442

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 11,282 hours, 8,120 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN FORWARD CABIN IN FLIGHT.  RIGHT PACK OVERHEAT ON GROUND 99 + NO OVERWEIGHT LANDING.  REMOVED AND REPLACED RIGHT TEMPERATURE CONTROL VALVE IAW CRJ 900 AMM 21-51-20.  OPS CHECK FAIL.  INFO NOTE: REFER TO LOG PAGE 2273914 ITEM 1 FOR DEFERRAL OF RIGHT PACK.  A/C OK FOR SERVICE.
